1 doctor weighed in:

Had surgery on a urachel cyst. Developed bad sore throat after and prescribed amoxicillin. Now my eye is very red. Not itchy or painful. Side effect?

1 doctor weighed in
Dr. Richard Zimon
Internal Medicine

In brief: Not a side effect

BUT most likely associated with the sore throat! Continue the Amoxicillin! If red eye persists show it to your Health Care Provider (The Professional who prescribed the antibiotic) Hope this Helps Dr Z

In brief: Not a side effect

BUT most likely associated with the sore throat! Continue the Amoxicillin! If red eye persists show it to your Health Care Provider (The Professional who prescribed the antibiotic) Hope this Helps Dr Z
Dr. Richard Zimon
Dr. Richard Zimon
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors